# SDR UPS00231624

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER COCKPIT DOOR AND ENTRANCE DOOR, GOT NO LIGHT WHEN TESTED BY CREW PRIOR TO DEPARTURE.  REMOVED AND REPLACED BATTERY PACK.  BATTERY REQUIRED CHARGING PRIOR TO INSTALLATION.
